Search the Community
Showing results for tags 'horrendous withdrawals'.
Found 1 result
I fell pregnant and my doctor (GP, I was not under a psychiatrist anymore) all but forced me to come off Effexor XR as fast as possible. From memory it was 5 weeks in total. At the time I’d moved to a new city and had very little support in terms of this decision, I’d been in an emotionally strong place for a few years by then and I thought (hoped ha ha) I’d be OK, plus I felt I had little choice. This was now 4.5 years ago. Well, how do I even put this whole experience into words. ??? Basically im realising in hindsight that this was possibly the main reason for my total “falling apart” as a person, which I’m getting through gradually but am still pretty scared of life most of the time, to be honest. (Am now on Sertraline because I basically couldn’t function a few months after cessation.) I am hoping to hear if other people have had any similar experiences (I hope not for your sake!), especially relating to feeling as though your soul has dropped out of your body. I read one or two posts a few years back where, in one, a lady had come off Zoloft and completely lost her sense of self emotionally. She cared about nothing - literally could not feel emotions at all about anything - and she said she couldn’t even really care properly about the above happening to her. All she had was some vague, emotionless, floating thought that this was probably not a good thing and she should be more concerned about it. I relate to parts of this - does anyone else? Thankfully my sense of self has been coming back in chunks every few months, but only when I’m lucky enough to access the right kind of support. (I’ll also mention that along with all this I’ve had several HUGE life changes ie stressors happening at the same time. So it’s impossible perhaps to know how much is that, the withdrawal, and/or my tendencies toward depression etc. I guess logic would say a bit of all of these.) thank you for your site I am immensely grateful. Strength and calming vibes to everyone. Don’t lose hope. C